# SDR CA081205003

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,503 hours
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT WING AILERON INPUT QUADRANT SUPPORT BRACKETS AT YW414.00 CRACKED.  QUADRANT SUPPORT BRACKETS REPLACED.
